| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a moderately tortuous and severely calcified vessel of the upper left arm.A 6.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, on initial inflation for 30 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.No patient complications were reported and the patient was in good condition after the procedure.